Ueber einen Satz von Herrn Ahlfors

M. Radojčić

Publications de l'Institut Mathématique (1938)

  • Volume: 6/7, Issue: 6, page 77-83
  • ISSN: 0350-1302

How to cite


M. Radojčić. "Ueber einen Satz von Herrn Ahlfors." Publications de l'Institut Mathématique 6/7.6 (1938): 77-83. <http://eudml.org/doc/253963>.

author = {M. Radojčić},
journal = {Publications de l'Institut Mathématique},
keywords = {Complex functions},
number = {6},
pages = {77-83},
publisher = {Matematički institut SANU},
title = {Ueber einen Satz von Herrn Ahlfors},
url = {http://eudml.org/doc/253963},
volume = {6/7},
year = {1938},

AU - M. Radojčić
TI - Ueber einen Satz von Herrn Ahlfors
JO - Publications de l'Institut Mathématique
PY - 1938
PB - Matematički institut SANU
VL - 6/7
IS - 6
SP - 77
EP - 83
KW - Complex functions
UR - http://eudml.org/doc/253963
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.